# SDR ASAA2018011723199

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 634 hours, 169 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WITH AUTOPILOT NR 2 ON,  AIRCRAFT ROCKS BACK AND FORTH.  F/CT PAGE PULLED UP, SHOWS LT & RT AILERON MOVING BACK AND FORTH.  ACFT GROUNDED.  PERFORMED AFS TEST IAW 22-96-00.  PERFORMED ELAC TEST IAW 27-93-34. PERFORMED CAT 3 TEST IAW 22-97-00. OPS TESTED GOOD.
